MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 74022128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 05/22/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two weeks post tka patient had swelling of the knee which was treated with aspiration and drainage and 10 day bactrim antibiotic therapy.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6837297
Report Number1020279-2017-00688
Device Sequence Number10952987
Product Code JWH
UDI-Device Identifier00885556170564
UDI-Public00885556170564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Catalogue Number74022128
Device Lot Number12AM10101A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 7, 74022227/12AM10852; JRNY BCS PAT RESRF RD35MM STD,74024835/12AM14984; JRNYIIBCS XLPE ISRT SZ7-8LT13MM,74027285/11KM10005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight86